1mg, best e pharmacy in India

IBUPROFEN 200MG TABLET

Tablet
Rs.7.73for 1 strip(s) (10 tablets each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition FOR IBUPROFEN 200MG TABLET

Ibuprofen(200 mg)

food interaction for IBUPROFEN 200MG TABLET

alcohol interaction for IBUPROFEN 200MG TABLET

pregnancy interaction for IBUPROFEN 200MG TABLET

lactation interaction for IBUPROFEN 200MG TABLET

medicine interaction for IBUPROFEN 200MG TABLET

food
alcohol
pregnancy
lactation
medicine
It is better to take Ibuprofen 200mg tablet with food.
Taking Ibuprofen with alcohol increases the risk of stomach bleeding.
UNSAFE
Ibuprofen 200mg tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unknown. Human and animal studies are not available. Please consult your doctor.
  • LIFE-THREATENING INTERACTION
    ZYDOL 50MG SUSPENSION, NIMESULIDE 100MG TABLET, TWINEASE 200MG TABLET ER & 7 more
  • SALT INFORMATION FOR IBUPROFEN 200MG TABLET

    Ibuprofen(200 mg)

    Uses

    Ibuprofen 200mg tablet is used in fever, headache, joint pain (arthralgia), muscle pain (myalgia), dental pain, post operative pain, pain during menstruation, osteoarthritis, rheumatoid arthritis, ankylosing spondylitis and gout

    How it works

    Ibuprofen 200mg tablet is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

    Common side effects

    SUBSTITUTES FOR IBUPROFEN 200MG TABLET

    8 Substitutes
    8 Substitutes
    Sorted By
    RelevancePrice
    • BRUFEN 200 MG TABLET
      (15 tablets in strip)
      Abbott India Ltd
      Rs. 0.37/tablet
      Tablet
      Rs. 5.51
      save 52% more per tablet
    • ADOL 200MG TABLET
      (10 tablets in strip)
      Legend Advanced Biomedicinals
      Rs. 4.24/tablet
      Tablet
      Rs. 42.43
      pay 449% more per tablet
    • IBUTAS 200MG TABLET
      (100 tablets in bottle)
      Intas Pharmaceuticals Ltd
      Rs. 4.03/tablet
      Tablet
      Rs. 403
      pay 421% more per tablet
    • IFEN 200MG TABLET
      (100 tablets in bottle)
      Alchemist Life Science Ltd
      Rs. 0.27/tablet
      Tablet
      Rs. 26.82
      save 65% more per tablet
    • IBRUMAC 200MG TABLET
      (10 tablets in strip)
      Macleods Pharmaceuticals Pvt Ltd
      Rs. 0.46/tablet
      Tablet
      Rs. 4.61
      save 40% more per tablet

    Top Rheumatologists

    Expert advice FOR IBUPROFEN 200MG TABLET

    Take the drug with a meal or snack to prevent upset stomach.
    • Do not take the drug with other blood thinners like aspirin unless your doctor suggests.
    • Ibuprofen can cause easy bruising or bleeding, consult your doctor if you show any such signs.
    Consult your doctor if you develop blurred vision, ringing  or roaring in ears. Avoid taking alcohol, salicylates to prevent bleeding. Do not start or continue the ibuprofen tablets: If you are allergic (hypersensitive) to ibuprofen or any of the other ingredients of ibuprofen.
    Doctor’s advice should be considered before taking ibuprofen tablets in case of any following disease conditions such as:
    • Severe liver or kidney problems.                     
    • Heart failure or other heart problems.                    
    • High cholesterol.                     
    • Stomach ulcer,
    • perforation or bleeding due to NSAIDs.                     
    Systemic Lupus Erythematosus (a condition of the immune system affecting connective tissue resulting in joint pain, skin change and disorders of other organs).

    Frequently asked questions FOR IBUPROFEN 200MG TABLET

    Ibuprofen

    Q.

    Is Brufen and ibuprofen the same?
    Yes, ibuprofen is available under brand name ‘Brufen'

    Q.

    Is ibuprofen/ Brufen/ Ibugesic / Ibugesic plus safe?
    Ibuprofen (also available as Brufen/Ibugesic /Ibugesic plus) is safe at the prescribed dose by the doctor. Patients should follow the advice of the doctor regarding its use

    Q.

    Is ibuprofen/Brufen banned in India?
    No. It is available in India

    Show More
    Q.

    Is ibuprofen/ Brufen / Ibugesic/ Ibugesic plus an antibiotic?
    No. Ibuprofen is a nonsteroidal anti-inflammatory drug and not an antibiotic

    Q.

    Can I take ibuprofen for a hangover/ heartburn/ heart attack?
    Ibuprofen is specifically used to relieve pain. Always consult your doctor regarding its use

    Q.

    Can I take ibuprofen with amoxicillin/ DayQuil/ tramadol/ NyQuil/ prednisone/ hydrocodone/ sudafed/ antibiotics/ codeine/ paracetamol/ panadol?
    Taking other medicines may alter the effects of ibuprofen. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required

    Q.

    Does ibuprofen/ Brufen make you sleepy?
    No. Patients should follow the advice of the doctor regarding its use

    Q.

    Does ibuprofen/ Brufen stop your period?
    At normal prescribed doses, it doesn't stop period. It is used to relieve from pain during period (menstruation). However, at high doses – about 800 mg dose three times a day, it can stop your period. However, it depends on a lot of factors. Patients should follow the advice of the doctor regarding its use

    Q.

    Does ibuprofen/Brufen reduce swelling /get you high /thin the blood?
    No. However, consult your doctor if you experience any of these side effects

    Q.

    Does ibuprofen contain paracetamol/aspirin/ caffeine/ codeine?
    No. Ibuprofen does not contain paracetamol/aspirin/caffeine/codeine

    Q.

    Is Brufen/ Ibugesic a painkiller/ anti-inflammatory/ good for toothache/ used for fever/ used for cramps/ used for flu/ used for cold/ used for stomach ache/ used for headache/ used for gall bladder pain/use for muscle soreness/use for sore throat/used for back pain/used for concussion/ used for inflammation?
    Brufen or Ibugesic are trade names of ibuprofen, which is a nonsteroidal anti-inflammatory drug and used as painkiller for toothache, headache, back pain, gall bladder pain and cramps. It has inflammatory property, so used for inflammation, concussion, muscle soreness, sore throat. It is used for fever and flu. It is used with antihistamines for cold. Its better avoided for stomach pain

    Q.

    Does Brufen cause constipation?
    It may cause constipatio

    Q.

    Does Brufen stop bleeding?
    It is used to stop abnormal vaginal bleeding. However, consult your doctor if you experience such type of effects.

    Articles


    Content on this page was last updated on 08 March, 2017, by Dr. Varun Gupta (MD Pharmacology)